Reply To: Antifungals – Diflucan vs. Natural Remedies? Die Off? HELP!

Home The Candida Forum Candida Questions Antifungals – Diflucan vs. Natural Remedies? Die Off? HELP! Reply To: Antifungals – Diflucan vs. Natural Remedies? Die Off? HELP!

#97937

spectrum
Member
Topics: 2
Replies: 15

Wow thanks for all your comments. Apologies for my long response.

alexalgebra – I tried making coconut bread but it tasted really eggy to me. I bought some buckwheat today and am going to try that with my lunch tomorrow instead of brown rice. I am looking for buckwheat flour so I can make the bread & some pancakes but unfortunately my local health food store is under renovation at the moment so I will have to go to another one on the weekend. Is Buckwheat flour okay? Organic of course…

fixme – I was taking the probiotic approx 3 hours prior to the GSE as I have read that GSE can kill the good bacteria. I am following the strict diet now and have been for 10 months (since Easter Monday). I was only taking one anti fungal a day and it seemed to be working well.

raster – I was taking Milk Thistle in the morning with my probiotic & a Vitamin B12 (as I am B12 deficient) but I found once I started taking the Milk Thistle I was feeling worse but this could have been because of the Diflucan as it was around the same time (3 months ago).

Kag – I was referred to a specialist as my doctor thought I had vaginismus. The specialist believed I didnt have vaginismus but it was instead chronic thrush which had started inside my digestive system. Unfortunately the Candida Diet was not helping my vagismus-like symptoms so I needed to get a professional opinion. Trust me I didnt want to change my routine as it was working quite well.

jereseib79 – I think you are right. I am going back to see the specialist who prescribed me the diflucan on Thursday and hopefully she will say I can come off them though the symptoms I was experiencing that drove her to prescribe me diflucan are still there and have not improved.
The specialist said there was little point in taking the herbal anti fungals whilst on diflucan because diflucan should kill off the “yeast overgrowth”. I might start back on the herbal antifungals anyway – do you think that taking both herbal and prescription antifungals at the same time would hurt?

The symptoms I am experiencing include severe stomach cramps, nausea & diahrea. I was not experiencing these symptoms until about 6 weeks after I started on the Diflucan.

Thanks for your help.